Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Causes and treatment for fluctuating body temperature - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2202 Questions
User :   sudden temp. of 102.5 then 101.6 an hour later then 100 another hour later followed by 98.6 after another hour. Accompanied by thigh
muscle spasms for 1 hour and fatigue. All lab tests within normal ranges.
Occurred 1/20, 4/29, 5/10 & 5/30.
Doctor :   Hi
Doctor :   Let me read your query
Doctor :   Ok
Doctor :   Is the last sentence referring to dates?
User :   yes
Doctor :   Ok
Doctor :   May I know your age?
User :   77
Doctor :   Ok
Doctor :   Could you think of possible dehydration?
User :   do not think so. first episode jan. 20
Doctor :   Ok
Doctor :   Did you have any other symptoms at that time?
User :   starts with a chill followed by shaking in thigh muscles
Doctor :   Ok
Doctor :   The symptom is not indicative of infection as such
Doctor :   how about stress levels meaning anxiety during that time?
User :   what are the possibilities
User :   no anxiety or problems at any of the episodes
Doctor :   Ok
Doctor :   Are you on any medications?
User :   heart meds and synthroid since year 2000
Doctor :   Ok
Doctor :   Are you having high or a low thyroid status?
User :   100 mcg levoxyl
Doctor :   Ok
Doctor :   Thyroid condition can cause such fluctuation
Doctor :   apart from that heart meds if you are taking aspirin and also certain BP medications
User :   any other possibilities
Doctor :   can affect the temperature
User :   any other possibilities
Doctor :   others are acute problems like, exposure to sun, heart attack, etc
User :   thank you
Doctor :   Thanks for consulting, bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor